Lancaster EPrints

Endemic behaviour of SIS epidemics with general infectious period distributions.

Neal, Peter (2014) Endemic behaviour of SIS epidemics with general infectious period distributions. Advances in Applied Probability, 46 (1). pp. 241-255. ISSN 1475-6064

Full text not available from this repository.

Abstract

We study the endemic behaviour of a homogeneously mixing SIS epidemic in a population of size N with a general infectious period, Q, by introducing a novel subcritical branching process with immigration approximation. This provides a simple but useful approximation of the quasistationary distribution of the SIS epidemic for finite N and the asymptotic Gaussian limit for the endemic equilibrium as N → ∞. A surprising observation is that the quasistationary distribution of the SIS epidemic model depends on Q only through E[Q].

Item Type: Article
Journal or Publication Title: Advances in Applied Probability
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 71006
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2014 11:01
Refereed?: Yes
Published?: Published
Last Modified: 21 Oct 2017 04:53
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/71006

Actions (login required)

View Item